# SDR AALA20141208012

- Difficulty date: December 7, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 55,257 hours, 7,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

22G EMER LIGHT 1 BULB INOPERATIVE.  R & R LAMP IAW AMM 33-51-05.  SYS CHECKED NORMAL.
